Recently I had hip arthroscopic surgery to repair my torn labrum. I was on 5/325 Percosets for about 4 months. Dr prescribed 40 pills for a 5 day supply, which would last about 8 days, so 5 a day. Just called for a refill and doctors assistant said he is at his limit and I need to see pain mgmt dr if still pain, which I am. A lot of it. Now pain mgmt dr doesn't have any appointments available until Monday (5 days away). I have 2 pills left. How bad will my withdrawal symptoms be? I'm scared and nervous and still in a lot of pain. Thanks in advance for your input!
Depending on how your body will adjust to the withdrawal it is different in everyone. I'm on day 5 of withdrawal from percocet 10/325 and it's been a Rollar coaster of emotions. My recommendation is to let someone you trust know what you're doing and have them help you and be your support system. I've had my wife at my side and thinking of my 2 beautiful boys helps. You can do this focus and just know it will get better. Withdrawal is usually nausea , vomiting , diarrhea ,cold flashes, chills, no appetite or possibly nothing at all if you're super lucky.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2009 • 1 answer
Posted 25 Mar 2010 • 1 answer
Posted 14 Aug 2010 • 4 answers
Posted 6 Apr 2012 • 2 answers
Posted 2 May 2012 • 3 answers